# SDR IXXA96121

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 2760 · Drag Control System
- Part: Linkage
- Part number: 3644327509
- Condition: Broken
- Location: Lt Inbd Spoiler
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE BETWEEN ATL AND TOL, CREW NOTED SPOILER UNLOCK INDICATION LIGHT ILLUMINATED WITH STANDBY SPOILER PUMP OFF.  FLIGHT CONTINUED WITH AN UNEVENTFUL LANDING AT TOL.  MAINTENANCE FOUND AND REPLACED A BROKEN LEFT INBOARD SPOILER CRANK/LINKAGE IAW THE DOUGLAS MM 27-60-1 AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
